# SDR 2003UALA00806

- Difficulty date: October 26, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 44,197 hours, 16,537 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC SYSTEM QUANTITY DECREASE.   THE CAUSE OF THIS EVENT WAS AN INCORRECT UNION/SEAL COMBINATION ON THE LT SLAT/FLAP DEPRESSURIZATION MODULE.  THE SEAL/RETAINER WAS REPLACED WITH THE CORRECT PACKING.
